MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. PTFE FELT PLEDGETS; SURGICAL

BARD PERIPHERAL VASCULAR, INC. PTFE FELT PLEDGETS; SURGICAL
Model Number 007970
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of ten for this event.H10: as the lot number for the device was provided, a review of the device history records will be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiry date: 06/2027).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that upon opening the package, foreign material was allegedly observed on the device.The procedure was completed using another device.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of ten for this event.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one impra eptfe patches was received for evaluation.Upon visual evaluation, yellowish discoloration was noted with packaging along with black specs.No functional performed due to the nature of the complaint.Therefore, the investigation is confirmed for the reported contamination issue as foreign material were noted inside of the inner packing.A definitive root cause for the alleged contamination issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2027), g3, h6 (method) h11: h6 (result, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
PTFE FELT PLEDGETS
Common Device Name
SURGICAL
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16901235
Report Number2020394-2023-00327
Device Sequence Number5458969
Product Code DXZ
UDI-Device Identifier00801741041341
UDI-Public(01)00801741041341
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number007970
Device Catalogue Number007970
Device Lot NumberHUGU1955
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown